# SDR CALA2021061800886

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: D5347112420200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6222 MAIN CABIN FLOOR LH SHEAR PLATE AT FR69-70 CORROD ED.(DOT 38-44)() REMOVED AND REPLACED SHEAR PLATGE P/N #D5347112420000 BATCH#0003 640061 MAIN CABIN FR.69 TO FR70 L/H IAW SRM 51-42-11. SFR 102568 4 .
